Simple Search:

On the diophantine equation x² + 4.7ᵇ = y²ʳ


Yow, Kai Siong and Sapar, Siti Hasana and Atan, Kamel Ariffin (2013) On the diophantine equation x² + 4.7ᵇ = y²ʳ. Pertanika Journal of Science & Technology, 21 (2). pp. 443-458. ISSN 0128-7680; ESSN: 2231-8526

Abstract / Synopsis

This paper investigates and determines the solutions for the Diophantine equation x²+ 4.7ᵇ= y²ͬ, where x, y, bare all positive intergers and r> 1. By substituting the values of rand b respectively, generators of x and yͬ can be determined and classified into different categories. Then, by using geometric progression method, a general formula for each category can be obtained. The necessary conditions to obtain the integral solutions of x and y are also investigated.

Download File

38. On the diophantine equation x² + 4.7ᵇ = y²ʳ.pdf

Download (437kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
Publisher: Universiti Putra Malaysia Press
Keywords: Diophantine equation; Generator; Geometric progression
Depositing User: Najah Mohd Ali
Date Deposited: 05 Nov 2015 09:13
Last Modified: 05 Nov 2015 09:13
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item